Invariant eigendistributions on a semisimple Lie algebra
Publications Mathématiques de l'IHÉS, Tome 27 (1965), p. 5-54
@article{PMIHES_1965__27__5_0,
     author = {Harish-Chandra},
     title = {Invariant eigendistributions on a semisimple Lie algebra},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {27},
     year = {1965},
     pages = {5-54},
     zbl = {0199.46401},
     mrnumber = {31 \#4862c},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1965__27__5_0}
}
Harish-Chandra. Invariant eigendistributions on a semisimple Lie algebra. Publications Mathématiques de l'IHÉS, Tome 27 (1965) pp. 5-54. http://www.numdam.org/item/PMIHES_1965__27__5_0/

[1] A. Borel, Compact Clifford-Klein forms of symmetric spaces, Topology, 2 (1963), 111-122. | MR 26 #3823 | Zbl 0116.38603

[2] N. Bourbaki, Groupes et algèbres de Lie, chapitre Ier : "Algèbres de Lie", 1960, Hermann, Paris. | Zbl 0199.35203

[3] Harish-Chandra : a) Representations of semisimple Lie groups VI, Amer. Jour. Math., 78 (1956), 564-628. | Zbl 0070.11602 | Zbl 0072.01702

Harish-Chandra : b) The characters of semisimple Lie groups, Trans. Amer. Math. Soc., 83 (1956), 98-163. | MR 18,318c | Zbl 0072.01801

Harish-Chandra : c) Differential operators on a semisimple Lie algebra, Amer. Jour. Math., 79 (1957), 87-120. | MR 18,809d | Zbl 0072.01901

Harish-Chandra : d) Fourier transforms on a semisimple Lie algebra, I, Amer. Jour. Math., 79 (1957), 193-257. | MR 19,293a | Zbl 0077.25205

Harish-Chandra : e) Fourier transforms on a semisimple Lie algebra, II, Amer. Jour. Math., 79 (1957), 653-686. | MR 20 #2396 | Zbl 0079.32901

Harish-Chandra : f) Spherical functions on semisimple Lie groups, I, Amer. Jour. Math., 80 (1958), 241-310. | MR 20 #925 | Zbl 0093.12801

Harish-Chandra : g) Invariant eigendistributions on semisimple Lie groups, Bull. Amer. Math. Soc., 69 (1963), 117-123. | MR 26 #2545 | Zbl 0115.10801

Harish-Chandra : h) Invariant distributions on Lie algebras, Amer. Jour. Math., 86 (1964), 271-309. | MR 28 #5144 | Zbl 0131.33302

Harish-Chandra : i) Invariant differential operators and distributions on a semisimple Lie algebra, Amer. Jour. Math., 86 (1964), 534-564. | MR 31 #4862a | Zbl 0161.33804

Harish-Chandra : j) Some results on an invariant integral on a semisimple Lie algebra, Ann. of Math., 80 (1964), 551-593. | MR 31 #4862b | Zbl 0152.13401

[4] H. Whitney, Elementary structure of real algebraic varieties, Ann. of Math., 66 (1957), 545-556. | MR 20 #2342 | Zbl 0078.13403